Die hypergeometrischen Differentialgleichungen der Gasdynamik

Herbert Seifert

Mathematische Annalen (1947/1949)

  • Volume: 120, page 75-126
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Seifert, Herbert. "Die hypergeometrischen Differentialgleichungen der Gasdynamik." Mathematische Annalen 120 (1947/1949): 75-126. <http://eudml.org/doc/160138>.

author = {Seifert, Herbert},
journal = {Mathematische Annalen},
keywords = {fluid mechanics},
pages = {75-126},
title = {Die hypergeometrischen Differentialgleichungen der Gasdynamik},
url = {http://eudml.org/doc/160138},
volume = {120},
year = {1947/1949},

AU - Seifert, Herbert
TI - Die hypergeometrischen Differentialgleichungen der Gasdynamik
JO - Mathematische Annalen
PY - 1947/1949
VL - 120
SP - 75
EP - 126
KW - fluid mechanics
UR - http://eudml.org/doc/160138
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.